MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.Note: this event occurred on the italian market.It is a significantly similar device to "hls set¿ which is sold in the usa under premarket submission number k112360.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for hls set with catalog number 701069078.
 
Event or Problem Description
The event occurred in italy during priming procedure of the hls set.No patient was involved.It was reported that pressure issues regarding p int occurred.The pressures were zeroed with free of liquids.No defect was seen on the hls set.The affected hls set was tested on another cardiohelp device and had the same problem.The cardiohelp device was excluded as fault.A new hls set was used with the first cardiohelp device for the planned patient treatment.There was no delay in treament.No harm to any person has been reported.As any pressure issue can lead to a pump stop during treatment, a report is required.Complaint id# (b)(4).

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25559420
Report Number8010762-2026-0000308
Device Sequence Number10051646
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLS SET
Device Catalogue Number701069078
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown